# SDR UPS97822907

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING LEADING EDGE BETWEEN NR 1 AND NR 2 PYLONS 7TH RIB FROM THE O/B END IS CRACKED.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-2-0, 57-3-3, 51-1-21, AND 51-1-20D.
